# SDR VNAA20240726003

- Difficulty date: June 21, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE SEAT RAIL BTW FS744.15 TO FS 969.00 (5EA).    CORROSION ON LH SIDE SEAT RAIL BTW FS744.15 TO FS 969.00 (5EA) WERE EVALUATED OUT LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02 THEREFORE LH SIDE SEAT RAIL BTW FS744.15 TO FS 969.00 (5EA) WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
